<< Previous Issue Journal of the Korean Mathematical Society (Vol. 12, No. 2) Next Issue >>
J. Korean Math. Soc. 1975 Vol. 12, No. 2, 79—133
Restricted double automorphisms of the space of analytic Dirichlet functions
P. K. Kamthan and S. K. Singh Gautam
J. Korean Math. Soc. 1975 Vol. 12, No. 2, 79—87
On certain complete conformally flat spaces with constant scalar curvature
U-Hang Ki and Gehwan Oh
J. Korean Math. Soc. 1975 Vol. 12, No. 2, 89—96
On Landsberg spaces of scalar curvature
Shigeru Numata
J. Korean Math. Soc. 1975 Vol. 12, No. 2, 97—100
$T$-related Frechet spaces
Jongsik Kim
J. Korean Math. Soc. 1975 Vol. 12, No. 2, 101—103
A note on $K_0(I)$
In-Ho Cho
J. Korean Math. Soc. 1975 Vol. 12, No. 2, 105—106
On the vector valued measures
Tae-Geun Cho
J. Korean Math. Soc. 1975 Vol. 12, No. 2, 107—111
Some structures induced on submanifolds
Sang-Seup Eum
J. Korean Math. Soc. 1975 Vol. 12, No. 2, 113—133

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd